# SDR SWIA200616867

- Difficulty date: April 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 9,646 hours, 7,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CRACK ON TOP LEFT SIDE C 4' FROM DOOR HINGE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 601R 52-11-279-1 REPAIR ANGLE PER CRJ200 REO 601R 52-11-279.  RII 52-101 COMPLETE.
